Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("HAMILTONIEN")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 31516

  • Page / 1261

Export

Selection :

  • and

GRAPHS IN WHICH EVERY FINITE PATH IS CONTAINED IN A CIRCUITDIRAC GA; THOMASSEN C.1973; MATH. ANN.; DTSCH.; DA. 1973; VOL. 203; NO 1; PP. 65-75; BIBL. 4 REF.Serial Issue

ON THE DERIVATION AND THE PROPERTIES OF AN EFFECTIVE HAMILTONIAN FOR A POLARON IN AN EXTERNAL MAGNETIC FIELDROSELER J; HENNEBERGER K; FISCHBECK HJ et al.1973; PHYS. STATUS SOLIDI, B; ALLEM.; DA. 1973; VOL. 55; NO 2; PP. 595-605; ABS. ALLEM.; BIBL. 12 REF.Serial Issue

THE HAMILTONIAN PRODUCT OF GRAPHS.PECKHAM IA.1974; LECTURE NOTES MATH.; GERM.; DA. 1974; NO 403; PP. 86-95; BIBL. 3 REF.; (COMB. MATH. PROC. 2ND AUST. CONF.; MELBOURNE; 1973)Conference Paper

A DOUBLY DEGENERATE HUBBARD MODEL IN THE STRONGLY CORRELATED LIMIT.STEEB WH.1975; PHYS. LETTERS, A; NETHERLAND; DA. 1975; VOL. 55; NO 7; PP. 433-434; BIBL. 8 REF.Article

A CHARACTERIZATION OF HAMILTONIAN GRAPHS.ZAMFIRESCU T.1974; ATTI ACCAD. SCI. IST. BOLOGNA, SCI. FIS., R.C.; ITAL.; DA. 1974; VOL. 1; NO 2; PP. 39-40Article

THE SQUARE OF A BLOCK IS HAMILTONIAN CONNECTED.CHARTRAND G; HOBBS AM; JUNG HA et al.1974; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1974; VOL. 16; NO 3; PP. 290-292; BIBL. 5 REF.Article

TOUGH GRAPHS AND HAMILTONIAN CIRCUITSCHVATAL V.1973; DISCRETE MATH.; NETHERL.; DA. 1973; VOL. 5; NO 3; PP. 215-228; BIBL. 18 REF.Serial Issue

NON-HERMITIAN HAMILTONIANS, DECAYING STATES, AND PERTURBATION THEORYSTERNHEIM MM; WALKER JF.1972; PHYS. REV., C; U.S.A.; DA. 1972; VOL. 6; NO 1; PP. 114-121; BIBL. 16 REF.Serial Issue

ANTIDIRECTED HAMILTON CIRCUITS AND PATHS IN TOURNAMENTSTHOMASSEN C.1973; MATH. ANN.; DTSCH.; DA. 1973; VOL. 201; NO 3; PP. 231-238; BIBL. 4 REF.Serial Issue

MAGNETISM AND SPIN-FREE QUANTUM CHEMISTRYMATSEN FA.1972; INTERNATION. J. QUANTUM CHEM., SYMP.; U.S.A.; DA. 1972; NO 6; PP. 411-417; BIBL. 11 REF.Serial Issue

PERTURBATION EXPANSION FOR THE ANDERSON HAMILTONIAN. IV.YAMADA K.1975; PROGR. THEOR. PHYS.; JAP.; DA. 1975; VOL. 54; NO 2; PP. 316-324Article

ENERGY-LEVEL STRUCTURE OF ZINC IN MAGNETIC FIELDS USING A SINGLE-BAND EFFECTIVE HAMILTONIAN. II. WKB TREATMENT.KAPO PS; BROWN E.1974; PHYS. REV., B; U.S.A.; DA. 1974; VOL. 10; NO 8; PP. 3253-3260; BIBL. 12 REF.Article

ON RANDOMLY HAMILTONIAN GRAPHSTHOMASSEN C.1973; MATH. ANN.; DTSCH.; DA. 1973; VOL. 200; NO 3; PP. 195-208; BIBL. 3 REF.Serial Issue

A NOTE ON THE HENON-HEILES PROBLEMLEACH PG.1980; J. MATH. PHYS.; USA; DA. 1980; VOL. 21; NO 1; PP. 38-43; BIBL. 19 REF.Article

A NOTE ON THE APPLICATION OF THE VON ZEIPEL METHOD TO DEGENERATE HAMILTONIANSHOWLAND RA.1979; CELEST. MECH.; NLD; DA. 1979; VOL. 19; NO 2; PP. 139-145; BIBL. 10 REF.Article

A SEARCH PROCEDURE FOR HAMILTON PATHS AND CIRCUITS.RUBIN F.1974; J. ASS. COMPUTY MACHIN.; U.S.A.; DA. 1974; VOL. 21; NO 4; PP. 576-580; BIBL. 10 REF.Article

ESSENTIAL SELF-ADJOINTNESS OF OPERATORS IN ORDERED HILBERT SPACEFARIS WG.1973; COMMUNIC. MATH. PHYS.; GERM.; DA. 1973; VOL. 30; NO 1; PP. 23-34; BIBL. 15 REF.Serial Issue

THE MULTIPOLE INTERACTION HAMILTONIAN FOR TIME DEPENDENT FIELDSBARRON LD; GRAY CG.1973; J. PHYS. A; G.B.; DA. 1973; VOL. 6; NO 1; PP. 59-61; BIBL. 8 REF.Serial Issue

A NEW FORM OF THE EIGENFUNCTIONS OF THE HEISENBERG HAMILTONIAN IN ONE DIMENSIONVALATIN JG; YOUNG W.1973; J. PHYS. A; G.B.; DA. 1973; VOL. 6; NO 1; PP. 23-47; BIBL. 13 REF.Serial Issue

A NOTE ON THE HAMILTONIAN INDEX OF GRAPHS.KAPOOR SF; STEWART MJ.1973; STUD. SCI. MATH. HUNGAR.; HONGR.; DA. 1973; VOL. 8; NO 3-4; PP. 307-308; BIBL. 4 REF.Article

HAMILTONIAN GROUPS ARE COLOR-GRAPH-HAMILTONIANKLERLEIN JB; STARLING AG.1981; J. GR. THEORY; ISSN 0364-9024; USA; DA. 1981; VOL. 5; NO 2; PP. 197-199; BIBL. 6 REF.Article

ON TIME-DEPENDENT QUADRATIC QUANTUM HAMILTONIANSBERNARDO WOLF K.1981; SIAM J. APPL. MATH.; ISSN 0036-1399; USA; DA. 1981; VOL. 40; NO 3; PP. 419-431; BIBL. 32 REF.Article

HAMILTONSCHE LINIEN IN DIGRAPHEN. = CYCLES HAMILTONIENS DANS DES DIGRAPHESOVERBECK LARISCH M.1975; SER. INTERNATION. ANAL. NUMER.; SUISSE; DA. 1975; VOL. 29; PP. 109-116; ABS. ANGL.; BIBL. 9 REF.; (NUMER. METHOD. GRAPHENTHEOR. KOMB. PROBL. VORTRAGSAUSZ. TAG. NUMER. METHOD. GRAPHENTHEOR. KOMB.; OBERWOLFACH, SCHWARZWALD; 1974)Conference Paper

HAMILTONIEN EFFECTIF DES ELECTRONS DE VALENCE D'ELEMENTS LANTHANIDES DANS LES CRISTAUX IONIQUESLARIONOV AL; MALKIN BZ.1975; OPT. I SPEKTROSK.; S.S.S.R.; DA. 1975; VOL. 39; NO 6; PP. 1109-1113; BIBL. 7 REF.Article

PHENOMENOLOGICAL HAMILTONIAN IN THE THEORY OF SUPERFLUID 4HEECKSTEIN SG; FRIEDLANDER DR; KUPER CG et al.1973; PHYS. REV. LETTERS; U.S.A.; DA. 1973; VOL. 30; NO 3; PP. 78-81; BIBL. 11 REF.Serial Issue

  • Page / 1261